# SDR SWIA2020071451312

- Difficulty date: June 12, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT FS 559 HAS CORROSION BETWEEN APPROXIMATE LBL33 AND LBL44.  (C-CHECK) RO 7/10/2020 BLENDED CORROSION, REF SRM.  NDT MEASURED THICKNESS AND FOUND PART TO BE OUT OF LIMITS, SEE CONTINUATION FOR DETAILS.  REMOVED AND REPLACED FLOOR STRAP, 601R3125, AND HARDWARE WITH LIKE HARDWARE, REF SRM AND DWG.  COMPLIED WITH TASK CARD.  LEAK CHECK GOOD.
